Prof. Dr. André Schlichting, Angewandte Mathematik Münster: Institut für Analysis und Numerik

Member of Mathematics Münster
Investigator in Mathematics Münster
Private Homepage
Research InterestsNonlinear dynamics of partial/ordinary differential equations and stochastic processes
long-time asymptotics: metastability, phase-transitions and coarsening
Interacting particle system and their scaling limits
Variational methods for evolution equations: gradient flows and optimal transport
Structure preserving numerical schemes
Project membership
Mathematics Münster

C: Models and Approximations

C1: Evolution and asymptotics
C2: Multi-scale phenomena and macroscopic structures
C3: Interacting particle systems and phase transitions
Current PublicationsNiethammer Barbara, Pego Robert L., Schlichting André, Velázquez Juan J. L, Oscillations in a Becker-Döring model with injection and depletion. Preprint arXiv: 2102.06751 Vol. 2021, 2021 online
Esposito A, Patacchini F, Schlichting A, Slepčev D The nonlocal interaction equation on graphs as gradient flow with respect to the upwind transportation metric. Arch. Ration. Mech. Anal. Vol. 2021, 2021 online
Eichenberg C, Schlichting A Self-similar behavior of the exchange-driven growth model with product kernel. Commun. Partial. Differ. Equ. Vol. 46 (3), 2021 online
Menz G, Schlichting A, Tang W, Wu T Ergodicity of the infinite swapping algorithm at low temperature. Preprint arXiv: 1811.10174 Vol. 1811.10174, 2021, pp 1-34 online
Navarro-Fernández V, Schlichting A, Seis C Optimal stability estimates and a new uniqueness result for advection-diffusion equations. Preprint arXiv:2102.07759 Vol. 2021, 2021 online
Schlichting André, Seis Christian The Scharfetter–Gummel scheme for aggregation–diffusion equations. IMA Journal of Numerical Analysis Vol. 00, 2021 online
Erbar M, Fathi M, Schlichting A Entropic curvature and convergence to equilibrium for mean-field dynamics on discrete spaces. Latin American Journal of Probability and Mathematical Statistics Vol. 17 (1), 2020, pp 445 online
Gvalani RS, Schlichting A Barriers of the McKean–Vlasov energy via a mountain pass theorem in the space of probability measures. Journal of Functional Analysis Vol. 279 (11), 2020, pp 108720 online
Schlichting A, Slowik M Poincaré and logarithmic Sobolev constants for metastable Markov chains via capacitary inequalities. Ann. Appl. Probab. Vol. 29 (6), 2019, pp 3438-3488 online
Current Projects• EXC 2044 - C3: Interacting particle systems and phase transitions online
• EXC 2044 - C1: Evolution and asymptotics online
• EXC 2044 - C2: Multi-scale phenomena and macroscopic structures online
Phone+49 251 83-35091
FAX+49 251 83-
AddressProf. Dr. André Schlichting
Angewandte Mathematik Münster: Institut für Analysis und Numerik
Fachbereich Mathematik und Informatik der Universität Münster
Orléans-Ring 10
48149 Münster
Diese Seite editieren